# SDR DALA2019120216994

- Difficulty date: November 30, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 59,921 hours, 22,010 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 500h-522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1380906) DURING INSPECTION FOUND WEAR ON SEAT TRACK SECTION RBL24.75 BTW STATION 500H+7 AND STA 522 AT PAX CABIN FLOOR STRUCTURE. NEW SECTION OF SEAT TRACK RBL24.75 BTW STATION 500H+7 AND STA 522 WAS REPLACED PER B737-800 SRM 53-00-52 REPAIR 4.
